# SDR YT2R110896

- Difficulty date: October 25, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N4TV
- Make and model: Snias AS350B2
- Aircraft serial: 2936
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR LAMINATE BEARING, REMOVED DUE TO CRACKED.
